Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Gaussian quadrature with weight function $ x\sp{n}$ on the interval $ (-1,\,1)$


Author: Harry A. Rothmann
Journal: Math. Comp. 15 (1961), 163-168
MSC: Primary 65.00
MathSciNet review: 0121991
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. B. Hildebrand, Introduction to numerical analysis, McGraw-Hill Book Company, Inc., New York-Toronto-London, 1956. MR 0075670 (17,788d)
  • [2] H. A. Rothmann, ``Numerical integration over the interval (-1, 1) with the weight function $ {x^n}$,'' Unpublished M.S. Thesis, Massachusetts Institute of Technology, 1960.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.00

Retrieve articles in all journals with MSC: 65.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1961-0121991-6
PII: S 0025-5718(1961)0121991-6
Article copyright: © Copyright 1961 American Mathematical Society